Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 27, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2008, 6:38 PM CDT for Langlade County, Menominee County, Oconto County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2008, 6:38 PM CDT (23:38 UTC)
- Expired
- Jun 7, 2008, 7:11 PM CDT
- In force
- 33 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Langlade County, WI, Menominee County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 072338
SVRGRB
WIC067-078-083-080030-
/O.NEW.KGRB.SV.W.0027.080607T2338Z-080608T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
NORTHWESTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 730 PM CDT
* AT 637 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM
WAS LOCATED 12 MILES WEST OF WHITE LAKE...OR 7 MILES EAST OF
ANTIGO...AND MOVING NORTHEAST AT 53 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITE LAKE BY 650 PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4539 8891 4536 8833 4515 8831 4498 8893
4500 8899 4504 8899 4503 8906 4504 8909
4519 8917
TIME...MOT...LOC 2338Z 245DEG 46KT 4515 8898
$$
KURIMSKI3 follow-up statements
000
WWUS53 KGRB 072346
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CDT SAT JUN 7 2008
WIC067-078-083-080030-
/O.CON.KGRB.SV.W.0027.000000T0000Z-080608T0030Z/
LANGLADE-MENOMINEE-OCONTO-
646 PM CDT SAT JUN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OCONTO...NORTHWESTERN MENOMINEE AND EASTERN LANGLADE COUNTIES...
AT 645 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS. THIS STORM WAS LOCATED NEAR HOLLISTER...OR 16 MILES
NORTHEAST OF ANTIGO...AND MOVING NORTHEAST AT 59 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOWNSEND BY 700 PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4539 8891 4536 8833 4515 8831 4498 8893
4500 8899 4504 8899 4503 8906 4504 8909
4519 8917
TIME...MOT...LOC 2346Z 235DEG 51KT 4525 8884
$$
KURIMSKI000
WWUS53 KGRB 072359
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT JUN 7 2008
WIC078-080008-
/O.CAN.KGRB.SV.W.0027.000000T0000Z-080608T0030Z/
MENOMINEE-
658 PM CDT SAT JUN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MENOMINEE COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN MENOMINEE
COUNTY HAS MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE REST OF
MENOMINEE COUNTY.
LAT...LON 4539 8892 4538 8889 4538 8878 4536 8833
4521 8850 4514 8865 4517 8896 4524 8910
TIME...MOT...LOC 2358Z 233DEG 50KT 4536 8866
$$
WIC067-083-080030-
/O.CON.KGRB.SV.W.0027.000000T0000Z-080608T0030Z/
LANGLADE-OCONTO-
658 PM CDT SAT JUN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR OCONTO AND EASTERN LANGLADE COUNTIES...
AT 654 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS. THIS STORM
WAS LOCATED 6 MILES NORTHEAST OF LILY...OR 18 MILES SOUTHEAST OF
CRANDON...AND MOVING NORTHEAST AT 58 MPH.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4539 8892 4538 8889 4538 8878 4536 8833
4521 8850 4514 8865 4517 8896 4524 8910
TIME...MOT...LOC 2358Z 233DEG 50KT 4536 8866
$$
KURIMSKI000
WWUS53 KGRB 080011
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT SAT JUN 7 2008
WIC067-083-080021-
/O.CAN.KGRB.SV.W.0027.000000T0000Z-080608T0030Z/
LANGLADE-OCONTO-
711 PM CDT SAT JUN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO AND EASTERN LANGLADE
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.
LAT...LON 4539 8892 4538 8889 4538 8878 4536 8833
4521 8850 4514 8865 4517 8896 4524 8910
TIME...MOT...LOC 0011Z 233DEG 50KT 4546 8845
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:58 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 7, 5:58 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 558 PM CDT SAT JUN 7 2008 .UPDATE...SCT TSRA DEVELOPING NEWD ACRS THE FCST AREA. ENOUGH INSTABILITY TO POSE SOME RISK OF SVR. BUT IT APPEARS THAT THE MAIN LINE OF STORMS WAS DEVELOPING FM N-C IA...NEWD...TO NEAR ARX...WL BEHAVE SIMILAR TO THE INITIAL BATCH LATE THIS MORNING AND EARLY THIS AFTN. IT SHOULD WORK EWD AND COULD BRUSH THE SWRN PART OF THE FCST AREA. IF THAT LINE BECOMES MORE SOLID AND GETS LOCATED S OF THE FCST AREA...IT WOULD INTERCEPT THE INSTABILITY ARRIVING ON LLJ FCST TO INTENSIFY LATER THIS EVENING. THAT WOULD KEEP THE RISK OF SVR WX AND FLOODING LATER TNGT FOCUSED S OF THE FCST AREA. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 457 PM CDT SAT JUN 7 2008... UPDATE...DOUBT WE WILL BE ABLE TO DROP ANY OF TO.A 478 EARLY. THREAT OF SVR OVER THE NEXT HR DOES NOT APPEAR HIGH. BUT NEW AREA OF SVR STORMS DEVELOPING ENEWD FM SE MN. IF CURRENT TRENDS CONT...THOSE WOULD REACH CENTRAL WI ARND 630 PM. PROBLEM IS THAT THREAT MAY WELL CONT WELL PAST 800 PM AS LLJ STENGTHENS AND HELPS TO RELOAD THE ATM FOR MORE CONVECTION. THINK STRONGEST ACTIVITY WL REMAIN TO OUR S...BUT THERE COULD STILL BE A RISK OF SVR IN THE FCST AREA. SKOWRONSKI DISCUSSION ISSUED AT 200 PM CDT SAT JUN 7 2008... DISCUSSION...TIME AT A PREMIUM WITH ONGOING SEVERE THREAT. CORE OF CURRENT CLUSTER SHOULD REMAIN SOUTH OF THE AREA...BUT NEED TO WATCH FOR SOME HAIL OR WIND CLIPPING THE FAR SOUTHERN PART OF OUR AREA. THUS FAR CONVECTION MORE LIMITED TO THE WEST...AND THAT WAS ALLOWING THE ATM TO DESTABILIZE. APPEARS MAIN SVR THREAT IN THE FCST AREA WOULD BE WITH DEVELOPMENT BACK TO THE WEST LATER THIS AFTN OR INTO THE EVENING. IN THE LONGER TERM...TOUGH TO PIN DOWN TIMING OF PCPN CHCS. DID NOT MAKE MANY CHANGES TO LATER PERIODS OF THE FCST. FRONT MAY STILL BE IN THE AREA TOMORROW...THOUGH IT COULD GET SHOVED BACK S BY ALL THE CONVECTION. UPR HEIGHTS WL BUILD A BIT DURING THE WK...THEN ANOTHER STG SYSTEM SHOULD BE HEADED FOR THE AREA LATER IN THE WK. LOOKS LIKE AN ACTIVE PATTERN. AVIATION...JUST CARRIED TSRA AT THE BEGINNING OF THE TAFS. WL ADD TO LATER PERIODS WHEN WE HAVE A BETTER IDEA OF TIMING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 7, 2:09 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 209 PM CDT SAT JUN 7 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 209 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY RISK IS OF DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. PATCH DENSE FOG WILL REDUCE VISIBILITIES ALONG THE LAKESHORE TO A FEW HUNDRED FEET AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH MUCH OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE OR NOT...THOUGH HEAVY RAIN IS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY OCCURRED THIS AFTERNOON...AND MAY BE NECESSARY TONIGHT. LMZ521-522-541>543-081300- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 209 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY RISK IS OF STRONG WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. AREAS OF DENSE FOG WILL REDUCE VISIBILITIES OVER THE LAKE TO NEAR ZERO AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY. STRONG WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. DENSE FOG IS POSSIBLE OVER THE LAKE AGAIN SUNDAY. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH MUCH OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE OR NOT. JS
In the hours before
Special weather statement, Jun 7, 2:30 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072030- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 230 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... WARM AND VERY HUMID AIR SURGING INTO THE AREA FROM THE SOUTH WILL GENERATE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING WINDS AND LARGE HAIL. CONDITIONS COULD ALSO SUPPORT THE FORMATION OF TORNADOES WITH THE STRONGEST STORMS. AT 230 PM...A CLUSTER OF SEVERE STORMS WAS MOVING THROUGH THE MARQUETTE...COLUMBIA...AND GREEN LAKE COUNTY AREA. THOSE STORMS SHOULD CONTINUE EAST...AND THE CORE OF THE STORMS WILL PASS SOUTH OF WINNEBAGO...CALUMET...AND MANITOWOC COUNTIES. BUT SOME HEAVY RAIN... GUSTY WINDS...AND HAIL ON THE NORTHERN EDGE OF THE STORMS COULD STILL CLIP FAR SOUTHERN WINNEBAGO...SOUTHERN CALUMET...AND SOUTHERN MANITOWOC COUNTIES. ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF THE TORNADO WATCH AREA. CONDITIONS WILL GRADUALLY BECOME MORE FAVORABLE FOR SEVERE WEATHER IN THESE AREAS AS WE PROGRESS THROUGH THE AFTERNOON. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 3:40 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072130- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 340 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... WARM AND VERY HUMID AIR SURGING INTO THE AREA FROM THE SOUTH WILL GENERATE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING WINDS AND LARGE HAIL. CONDITIONS COULD ALSO SUPPORT THE FORMATION OF TORNADOES WITH THE STRONGEST STORMS. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. AT 330 PM...THE STRONGEST STORMS WERE MOVING INTO SOUTHEAST WISCONSIN. NEW STORMS WERE DEVELOPING ACROSS WOOD...PORTAGE...WAUPACA...AND WAUSHARA COUNTIES. THOSE STORMS WERE SLOWLY STRENGTHENING...BUT HAD NOT PRODUCED ANY SEVERE WEATHER AS OF 330 PM. CONDITIONS WILL GRADUALLY BECOME MORE FAVORABLE FOR SEVERE WEATHER IN THE WATCH AREA AS WE PROGRESS THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 4:35 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 435 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072230- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 435 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... SO FAR THIS AFTERNOON...THE STRONGEST THUNDERSTORMS HAVE BEEN DEVELOPING AND MOVING SOUTH OF THE AREA. AT 330 PM...THE STRONGEST STORMS WERE OVER SOUTH-CENTRAL AND SOUTHEAST WISCONSIN...WEST OF MILWAUKEE. THOSE STORMS WILL REMAIN WELL SOUTH OF THE AREA. DURING THE PAST HOUR...HOWEVER...A NEW AREA OF SEVERE STORMS DEVELOPED OVER SOUTHEAST MINNESOTA. THOSE STORMS WERE HEADED FOR WEST-CENTRAL WISCONSIN. IF THEY CONTINUE AT THEIR PRESENT MOVEMENT...THEY WILL REACH CENTRAL WISCONSIN JUST AFTER 600 PM. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 5:35 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 535 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072330- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 535 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... AT 530 PM...THUNDERSTORMS WERE DEVELOPING IN A BAND FROM SOUTHEAST MINNESOTA TO CENTRAL WISCONSIN. THE STORMS WERE SLOWLY STRENGTHENING... AND WILL POSE A RISK OF SEVERE WEATHER AS THEY SHIFT EAST DURING THE NEXT COUPLE HOURS. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 6:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 1 W BOWLER 44.86N 88.98W
06/07/2008 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 7, 6:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL BOWLER 44.86N 88.96W
06/07/2008 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:32 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 43 min |
| Jun 7, 6:42 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 18 min |
| Jun 7, 6:50 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.